Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 110, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 5, 2012, 6:38 AM CDT for 5 counties in Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 6:38 AM CDT (11:38 UTC)
- Expired
- Sep 5, 2012, 7:33 AM CDT
- In force
- 55 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Mason County, IL, Morgan County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS53 KILX 051138
SVRILX
ILC017-125-137-169-171-051245-
/O.NEW.KILX.SV.W.0110.120905T1138Z-120905T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
638 AM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 745 AM CDT.
* AT 635 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ASTORIA TO CLAYTON...AND MOVING SOUTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...VIRGINIA...BROWNING...BLUFF SPRINGS...CHANDLERVILLE...
MEREDOSIA...ARENZVILLE...NAPLES...BLUFFS...LITERBERRY...CHAPIN...
ASHLAND...BLUFF CITY...FREDERICK...SNICARTE...PHILADELPHIA AND
CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4011 9076 4022 9045 4019 9045 4019 9022
4000 9006 3990 8999 3988 9000 3970 9062
3972 9065 3982 9058 3988 9059 3992 9054
3998 9052 3997 9059 4002 9062 4005 9068
4010 9071
TIME...MOT...LOC 1138Z 328DEG 42KT 4016 9034 3995 9090
WIND...HAIL 60MPH <.75IN
$$
SMITH3 follow-up statements
561
WWUS53 KILX 051156
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
656 AM CDT WED SEP 5 2012
ILC017-125-137-169-171-051245-
/O.CON.KILX.SV.W.0110.000000T0000Z-120905T1245Z/
MASON IL-MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-
656 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS...
NORTHWESTERN SCOTT...SOUTHEASTERN SCHUYLER...NORTHWESTERN MORGAN AND
SOUTHWESTERN MASON COUNTIES UNTIL 745 AM CDT...
AT 652 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF CHANDLERVILLE TO BUCKHORN...MOVING
SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA...CHANDLERVILLE...MEREDOSIA...ARENZVILLE...NAPLES...
BLUFFS...LITERBERRY...CHAPIN...ASHLAND...PHILADELPHIA AND CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4011 9076 4022 9045 4019 9045 4019 9022
4000 9006 3990 8999 3988 9000 3970 9062
3972 9065 3982 9058 3988 9059 3992 9054
3998 9052 3997 9059 4002 9062 4005 9068
4010 9071
TIME...MOT...LOC 1156Z 328DEG 42KT 4004 9021 3983 9077
WIND...HAIL 60MPH <.75IN
$$
SMITH042
WWUS53 KILX 051211
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
711 AM CDT WED SEP 5 2012
ILC169-051221-
/O.CAN.KILX.SV.W.0110.000000T0000Z-120905T1245Z/
SCHUYLER IL-
711 AM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCHUYLER COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3982 9058 3988 9059 3993 9052 3995 9054
3999 9052 4001 9045 4005 9042 4009 9034
4014 9020 3993 9002 3989 9000 3970 9063
3972 9065
TIME...MOT...LOC 1211Z 328DEG 42KT 3989 9009 3968 9065
$$
ILC017-125-137-171-051245-
/O.CON.KILX.SV.W.0110.000000T0000Z-120905T1245Z/
MASON IL-MORGAN IL-SCOTT IL-CASS IL-
711 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS...
NORTHWESTERN SCOTT...NORTHWESTERN MORGAN AND SOUTHWESTERN MASON
COUNTIES UNTIL 745 AM CDT...
AT 705 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VIRGINIA TO GRIGGSVILLE...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ASHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 9058 3988 9059 3993 9052 3995 9054
3999 9052 4001 9045 4005 9042 4009 9034
4014 9020 3993 9002 3989 9000 3970 9063
3972 9065
TIME...MOT...LOC 1211Z 328DEG 42KT 3989 9009 3968 9065
WIND...HAIL 60MPH <.75IN
$$
SMITH589
WWUS53 KILX 051233
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
733 AM CDT WED SEP 5 2012
ILC017-125-137-171-051243-
/O.CAN.KILX.SV.W.0110.000000T0000Z-120905T1245Z/
MASON IL-MORGAN IL-SCOTT IL-CASS IL-
733 AM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR CASS...NORTHWESTERN SCOTT...
NORTHWESTERN MORGAN AND SOUTHWESTERN MASON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3982 9058 3988 9059 3993 9052 3995 9054
3999 9052 4001 9045 4005 9042 4009 9034
4014 9020 3993 9002 3989 9000 3970 9063
3972 9065
TIME...MOT...LOC 1233Z 328DEG 42KT 3967 8992 3946 9047
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:30 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 5, 3:30 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT WED SEP 5 2012 .DISCUSSION... ISSUED 330 AM CDT WED SEP 5 2012 SHORT TERM...TODAY THROUGH FRIDAY NIGHT 00Z MODELS CONTINUE TO BE SLOWER WITH COLD FRONTAL PASSAGE LATER TODAY AND TONIGHT...AND SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS FROM MID AFTERNOON INTO MID EVENING. PER SPC DAY1 DISCUSSION... MODEL FORECASTS SUGGEST THE STRONGEST INSTABILITY WILL DEVELOP FROM ACROSS CENTRAL IL LATE THIS AFTERNOON. NAM FORECAST SOUNDINGS AROUND SPRINGFIELD IL AT 00Z/THU SHOW MLCAPE VALUES RANGING FROM 3000 TO 4000 J/KG. THE STRONG INSTABILITY COMBINED WITH MODERATE DEEP LAYER SHEAR PROFILES SHOULD BE FAVORABLE FOR SUPERCELLS WITH LARGE HAIL. THE PRISTINE THERMODYNAMIC ENVIRONMENT MAY ALSO SUPPORT HAIL GREATER THAN 2 INCHES IN DIAMETER ESPECIALLY WITH SUPERCELLS THAT HAVE ACCESS TO THE STRONGEST INSTABILITY. AS LOW- LEVEL FLOW INCREASES DURING THE EARLY EVENING...CELLS SHOULD CONGEAL INTO A LINEAR CONVECTIVE SYSTEM RESULTING IN AN INCREASED WIND DAMAGE THREAT. AN ENHANCED WIND DAMAGE THREAT MAY DEVELOP ACROSS THE LOWER OH VALLEY ESPECIALLY IF AN MCS CAN ORGANIZE AND MOVE QUICKLY SE ACROSS THE REGION. ONE MORE HOT AND HUMID DAY EXPECTED TODAY WHICH WILL BE THE 6TH CONSECTIVE HUMID DAY SINCE LAST FRIDAY WITH THE ARRIVAL OF ISAACS TROPICAL MOISTURE. WARMED HIGHS A DEGREE OR TWO INTO THE LOW TO MID 90S TODAY AND THIS COMBINED WITH DEWPOINTS GENERALLY IN THE LOWER 70S TO GIVE AFTERNOON HEAT INDICES PEAKING AROUND 100F...TO AS HIGH AS 100-104F IN SW COUNTIES SO JUST BELOW HEAT ADVISORY CRITERIA OF 105F. INCREASED POPS NW AREAS THIS MORNING TO HANDLE MCS OVER EASTERN IA AND INCREASE POPS OVER REST OF CENTRAL IL THIS AFTERNOON AND SE IL BEST CHANCES OF STORMS WILL BE THIS EVENING. WEAK HIGH PRESSURE TO SETTLE INTO IL BY SUNSET THU BRINGING A FAIR AMOUNT OF SUNSHINE THU ALONG WITH LESS HUMID AIR. BUMPED UP HIGHS A DEGREE OR TWO ON THU AS WELL RANGING FROM THE LOWER 80S NW TO NEAR 90F FAR SE IL BY LAWRENCEVILLE. YET ANOTHER FAIRLY STRONG DISTURBANCE MOVES INTO CENTRAL IL LATER THU NIGHT INTO FRI NIGHT LIKELY BRINGING SHOWERS AND MORE THUNDERSTORMS ESPECIALLY FRI AFTERNOON/EVENING. SPC HAS 5% RISK OF SEVERE STORMS SOUTHERN HALF FOR FRI/FRI EVE ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. RAINFALL AMOUNTS BETWEEN A HALF AND THREE QUARTER INCHES WITH LOCAL 1 INCH AMOUNTS POSSIBLE FROM THIS STORM SYSTEM. LONG TERM...SATURDAY THROUGH WEDNESDAY EXTENDED MODELS HAVE TRENDED MORE PROGRESSIVE WITH UPPER LEVEL TROF AND MOST MODELS NO LONGER CUTOFF AN UPPER LEVEL LOW IN THE OHIO VALLEY THIS WEEKEND. SO CONTINUED TREND OF SHIFTING CHANCES OF SHOWERS FURTHER EAST THIS WEEKEND AND LESS CLOUD COVER. CHANCE OF SHOWERS CONTINUES SAT AND HIGHEST POPS IN EASTERN IL. CHANCES OF SHOWERS MAINLY EAST OF CENTRAL/SE IL BY SUNDAY WITH PARTLY TO MOSTLY SUNNY SKIES...MORE CLOUDS NEAR THE INDIANA BORDER. UPPER LEVEL RIDGE OVER THE WESTERN STATES GRADUALLY NOSES INTO IL BY NEXT TUE/WED BRINGING QUIET WEATHER WITH TEMPS MODIFYING FROM WEEKEND HIGHS IN THE LOW TO MID 70S INTO THE UPPER 70S AND LOWER 80S BY TUE/WED. KH && .AVIATION... ISSUED 1147 PM CDT TUE SEP 4 2012...FOR THE 06Z TAFS THE LINE OF STORMS IS PROGRESSING SOUTH OF THE WARM FRONT...AND APPEARS TO BE FINALLY WEAKENING AS IT NEARS OUR NORTHERN COUNTIES. THE DAMAGING WINDS WERE ADVANCING WELL AHEAD OF THE PRECIPITATION FRONT...SO WE WERE ANTICIPATING THE POTENTIAL FOR SOME DAMAGE REACHING OUR NORTHERN COUNTIES BEFORE THE LINE WEAKENED. IT APPEARS WE SHOULD SEE SUB-SEVERE WINDS FROM ANY REMAINING STORMS THAT ENTER INTO OUR AREA FROM STARK COUNTY DOWN THROUGH VERMILION COUNTY. WE PLAN TO ADD A MENTION OF SHOWERS LATE TONIGHT AT PIA/BMI/CMI IN RESPONSE TO THE LINE OF CURRENT STORMS. THE WESTERN FLANK OF THE STORMS APPEARS TO BE SLOWING IN FORWARD MOTION...SO PIA MAY GET MISSED BY THIS COMPLEX. BMI/CMI HAVE A BETTER CHANCE OF PRECIP. WE ADDED JUST VCSH SINCE THUNDER SHOULD BECOME LESS PROMINENT WITH THE WEAKENING UPDRAFTS. WE WENT WITH A VCTS AT ALL TERMINALS WITH THE PROJECTED ARRIVAL OF THE COLD FRONT WEDNESDAY AFTERNOON EVENING. WE EXPECT THE FRONT TO REACH PIA BY 20-22Z AND PROGRESSING TO CMI BY 02Z-03Z. THE STRONGEST STORMS SHOULD BE ALONG THE LEADING EDGE...WITH LIGHT RAINS LINGERING FOR A FEW HOURS BEHIND THE INITIAL STORMS. WE DECIDED TO ADD AN MVFR VIS REDUCTION AT CMI LATER TONIGHT WITH THE ADDITION OF PRECIP CHANCES /VCSH/. CONFIDENCE IS LOW ON FOG GETTING MUCH LOWER THAN MVFR. WINDS WILL INCREASE FROM THE SOUTH AS THE COLD FRONT APPROACHES...WITH 10-15KT SUSTAINED WINDS EXPECTED A COUPLE HOURS AHEAD OF THE FRONT. FORECAST SOUNDINGS INDICATE WINDS REMAINING S TO SOUTHEAST AFTER FRONTAL PASSAGE...BUT CONFIDENCE IS LOW IN THAT SOLUTION...SINCE SOME VEERING USUALLY OCCURS IN THESE SCENARIOS. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 5, 5:42 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 542 AM CDT WED SEP 5 2012 ILZ027>031-036>038-040>043-047>053-061100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 542 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL LIKELY OCCUR TODAY UNTIL SUNSET. THERE IS A SLIGHT CHANCE OF SEVERE STORMS EARLY THIS MORNING ACROSS THE ILLINOIS RIVER VALLEY...AND ACROSS THE AREA FROM MID AFTERNOON INTO EARLY EVENING. A FEW STORMS COULD PRODUCE DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT THURSDAY NIGHT THROUGH FRIDAY EVENING. A FEW STORMS COULD BECOME STRONG SOUTH OF I-72 FRIDAY AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED NORTHWEST OF THE ILLINOIS RIVER EARLY THIS MORNING...AND ACROSS THE AREA BETWEEN 2 PM AND 8 PM TODAY. ILZ044>046-054>057-061-061100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 542 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TODAY...MAINLY FROM MID AFTERNOON INTO MID EVENING. THERE IS A SLIGHT CHANCE OF SEVERE STORMS DURING THAT TIME. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WINDS GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. A FEW THUNDERSTORMS COULD BECOME STRONG SOUTH OF I-72 FRIDAY AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 9 PM TODAY. ILZ062-063-066>068-071>073-061100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 542 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY...MAINLY LATE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF SEVERE STORMS DURING THAT TIME. THE MAIN SEVERE WEATHER THREAT IS DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. A FEW STORMS COULD BECOME STRONG FRIDAY AFTERNOON AND EVENING ACROSS SOUTHEAST ILLINOIS WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND 10 PM TODAY. KH
In the hours before
Special weather statement, Sep 5, 5:32 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 532 AM CDT WED SEP 5 2012 ILZ027>029-036-051130- FULTON-KNOX-PEORIA-STARK- 532 AM CDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FULTON...SOUTHERN KNOX...SOUTHWESTERN STARK AND WESTERN PEORIA COUNTIES UNTIL 630 AM CDT... AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST JERSEY TO AVON...MOVING SOUTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... YATES CITY... FAIRVIEW... ELMWOOD... FARMINGTON... CANTON... OTHER LOCATIONS AFFECTED INCLUDE...ST. AUGUSTINE...DELONG... ELLISVILLE...MIDDLE GROVE...MARIETTA AND FIATT. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4114 8992 4052 8990 4048 9045 4077 9045 TIME...MOT...LOC 1033Z 312DEG 35KT 4098 8978 4068 9040 SMITH
Special weather statement, Sep 5, 5:36 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 AM CDT WED SEP 5 2012
ILZ036-040-041-047-051130-
CASS-FULTON-MASON-SCHUYLER-
536 AM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR FULTON...NORTHWESTERN CASS...
SCHUYLER AND WESTERN MASON COUNTIES UNTIL 630 AM CDT...
AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LONDON MILLS TO 18
MILES SOUTHWEST OF DISCO...MOVING SOUTH AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CUBA...
IPAVA...
BROOKLYN...
LEWISTOWN...
VERMONT...
LITTLETON...
OTHER LOCATIONS AFFECTED INCLUDE...SMITHFIELD...BERNADOTTE...WEINBERG
KING STATE PARK...TABLE GROVE...HUNTSVILLE AND DUNCAN MILLS.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4029 9091 4028 9046 4044 9045 4063 9001
4012 9003 3991 9055 3998 9052 3997 9059
4002 9062 4005 9068 4007 9068 4008 9071
4010 9071 4010 9089 4011 9092 4024 9092
TIME...MOT...LOC 1036Z 355DEG 35KT 4070 9032 4043 9129
SMITHSpecial weather statement, Sep 5, 5:54 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
554 AM CDT WED SEP 5 2012
ILZ028>031-036>038-041-051200-
FULTON-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
554 AM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...EASTERN MASON...
MARSHALL...PEORIA...STARK...TAZEWELL...WESTERN MCLEAN AND WOODFORD
COUNTIES UNTIL 700 AM CDT...
AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TISKILWA TO
BRIMFIELD...MOVING SOUTHEAST AT 40 MPH.
WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRIVOLI...
SPARLAND...
LACON...
HENRY...
HANNA CITY...
DUNLAP...
OTHER LOCATIONS AFFECTED INCLUDE...MONICA...DUNCAN...LAWN RIDGE...
KICKAPOO...SMITHVILLE AND BANNER.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
4111 8905 4093 8904 4093 8894 4092 8892
4085 8892 4050 8927 4014 9001 4111 8994
4116 8990 4116 8987 4118 8987 4124 8982
TIME...MOT...LOC 1054Z 299DEG 35KT 4126 8935 4082 8989
SMITHSpecial weather statement, Sep 5, 5:56 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
556 AM CDT WED SEP 5 2012
ILZ068-073-051130-
CRAWFORD-LAWRENCE-
556 AM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 630 AM CDT...
AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF VINCENNES...MOVING SOUTHEAST AT
15 MPH.
WINDS OF 45 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LAWRENCE
AND SOUTHEASTERN CRAWFORD COUNTIES. IN ADDITION TO THE GUSTY WINDS...
TORRENTIAL RAINFALL WILL ACCOMPANY THE STORM.
LAT...LON 3870 8752 3868 8762 3899 8776 3902 8756
3899 8756 3897 8752 3892 8751 3886 8754
3885 8752 3882 8752 3879 8749 3874 8749
TIME...MOT...LOC 1055Z 306DEG 15KT 3874 8751
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 60 min |
| Sep 5, 5:32 AM CDT | Special Weather Statement | ILX | Knox | 58 min |
| Sep 5, 5:36 AM CDT | Special Weather Statement | ILX | Fulton, Schuyler | 54 min |
| Sep 5, 5:54 AM CDT | Special Weather Statement | ILX | Marshall, Mason, Peoria, Stark, Tazewell, Woodford | 66 min |
| Sep 5, 5:56 AM CDT | Special Weather Statement | ILX | Lawrence | 34 min |
| Sep 5, 7:26 AM CDT | Special Weather Statement | ILX | Logan, Menard | 64 min |
| Sep 5, 7:31 AM CDT | Special Weather Statement | ILX | Morgan, Sangamon, Scott | 59 min |
| Sep 5, 7:41 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 34 min |
| Sep 5, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 44 min |
| Sep 5, 9:52 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 38 min |
| Sep 5, 10:03 AM CDT | Special Weather Statement | ILX | Stark | 57 min |
| Sep 5, 10:31 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 59 min |
| Sep 5, 11:07 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.